# SDR IPXA2018081082593

- Difficulty date: July 30, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71983
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT WAS CRACKED AT BS 1842, RBL 20.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-33-01.
